# SDR ASAA2023050443156

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 1,053 hours, 303 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT ON TAXI IN. APU WOULD NOT START. GROUNDED - YES. FOUND FAULT 49130100 WITH ASSOCIATED MAINT MSG 49-41012 AND WAS NOT ACTIVE. STARTED B737-9 IFIM 49-40-00-810-805 INITIAL EVAL AND NO ACTIVE FAULT. HOWEVER WHEN STARTING THE APU FAULT LT APPEARED WITH FAULT 49-41254 (SCU SHOWS START SYS INOP) AND IT STAYED ACTIVE, RELEASED PER MEL 49-11-01. REF IFIM 49-40-00-810-821 NO ACTIVE FAULTS DETECTED AT THIS TIME, APU WORKING AS INTENDED. CLEARS MEL.
